# SDR UIEA2017080701423

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,645 hours, 22,160 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gfi
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP INOP. RESET GFI, PERFORMED OPS CHECKS IAW AMM 28-22-00. GFI DID NOT POP AGAIN, OPS CHECK NORMAL AT THIS TIME THIS CLEARS MDDR 81440.
